# SDR 0600121232

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 103,567 hours, 20,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 23111384
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DOOR 2L DOOR ASSIST BOTTLE DISCHARGED.  MSP LINE MAINTENANCE SERVICED BOTTLE PER AMM 52-12-06, OK FOR SERVICE.
